# SDR AALA202312122235

- Difficulty date: November 26, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A320*
- Aircraft serial: 4957
- Aircraft time: 38,608 hours, 15,050 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part number: 62188103
- Condition: Worn
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 833 ESCAPE SLIDE ENCLOSURE INFLATION HOSE WORN. REPLACED INFLATION HOSE PER CMM 25-66-10.
